# SDR DL72S951582

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6554583164
- Condition: Corroded
- Location: Fs 1040-1052
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE CV2 VISIT, THE SKIN ON THE LOWER O/B FUSELAGE STR 28R AT STA 1040 THROUGH STA 1052 WAS FOUND CORRODED.  REPAIRED PER DL ERA 301444-14.
